# SDR UPS99431141

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: E, C

## Discrepancy

INSPECTION TYPE:N/A, AT 1000 FEET ENGINE NR 4 SHOWED ENGINE FIRE.  SHUT ENGINE DOWN PER UPS OPERATING PROCEDURES.  REMOVED AND REPLACED NR 4 ENGINE HIGH STAGE BLEED VALVE AND CONTROLLER PER MM 36-11-17 AND 36-11-06, OPS CHECKS NORMAL PER MM 71-00-00.  INSPECTED TIRES AND BRAKES AFTER COOL DOWN, CKS NORMAL.
